# SDR SWAA2017022312057

- Difficulty date: February 13, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 52,693 hours, 21,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, LBL 40.  REPAIRED WEB PER SRM.
